# SDR CA990614016

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17A
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 894093
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 48,982 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) ON APPROACH , NR 1 FIRE WARNING ON, BOTH FIRE BOTTLES DISCHARGED, NR 1 ENGINE CHECKED, NO INDICATION OF FIRE, NR 1 ENGINE LOWER FIRE DETECTOR AT FAULT, DETECTOR SHORTED.  REPLACED.
